Alert archive / Michigan / Tornado Warnings in 2010
Tornado Warning 15, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this tornado warning at Jun 27, 2010, 12:41 PM EDT for Van Buren County, Michigan. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2010, 12:41 PM EDT (16:41 UTC)
- Expired
- Jun 27, 2010, 1:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
County Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 79 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 12:50 PM EDT | TSTM WND DMG | 1 N Bangor, MI | STATE POLICE REPORT A COUPLE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 11:38 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 4.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 948 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
897 WFUS53 KGRR 271641 TORGRR MIC159-271715- /O.NEW.KGRR.TO.W.0015.100627T1641Z-100627T1715Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1241 PM EDT SUN JUN 27 2010 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * TORNADO WARNING FOR... CENTRAL VAN BUREN COUNTY IN SOUTHWEST MICHIGAN... * UNTIL 115 PM EDT * AT 1238 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF PAW PAW LAKE...AND MOVING NORTHEAST AT 25 MPH. * THIS TORNADIC STORM WILL BE NEAR... MCDONALD AROUND 1245 PM EDT... BANGOR AROUND 1250 PM EDT... BREEDSVILLE AROUND 100 PM EDT... THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... BANGOR... MCDONALD... GRAND JUNCTION... BREEDSVILLE... TOQUIN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING OBJECTS. && LAT...LON 4241 8607 4226 8594 4224 8622 4229 8627 TIME...MOT...LOC 1642Z 246DEG 22KT 4229 8619 $$ TJT
1 follow-up statement
822 WWUS53 KGRR 271652 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1252 PM EDT SUN JUN 27 2010 MIC159-271715- /O.CON.KGRR.TO.W.0015.000000T0000Z-100627T1715Z/ VAN BUREN MI- 1252 PM EDT SUN JUN 27 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL VAN BUREN COUNTY UNTIL 115 PM EDT... AT 1251 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BANGOR...MOVING EAST AT 30 MPH. * THIS DANGEROUS STORM WILL BE NEAR... BANGOR AROUND 1250 PM EDT... THE WARNING INCLUDES AREAS SURROUNDING THESE LOCATIONS... BANGOR... MCDONALD... BREEDSVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING OBJECTS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY EVENING FOR SOUTHWESTERN MICHIGAN. LAT...LON 4239 8606 4226 8594 4225 8615 4230 8618 TIME...MOT...LOC 1652Z 254DEG 25KT 4230 8608 $$ DUKE
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at Jun 27, 10:08 AM EDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 27, 10:08 AM EDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1008 AM EDT SUN JUN 27 2010 LATEST UPDATE...SHORT TERM... .SYNOPSIS...(300 AM EDT SUN JUN 27 2010) A COLD FRONT WILL TRACK SOUTHEAST THROUGH LOWER MICHIGAN TODAY BRINGING SOME SHOWERS AND THUNDERSTORMS... SOME OF WHICH MAY BE STRONG TO SEVERE. DRY WEATHER IS ANTICIPATED FOR THE UPCOMING WEEK ALONG WITH THE ARRIVAL OF A VERY COOL AIRMASS FROM MONDAY NIGHT THROUGH MIDWEEK. && .SHORT TERM...(1008 AM EDT SUN JUN 27 2010) (THSI AFTERNOON THROUGH TUESDAY AFTERNOON) THE FIRST ROUND OF STORMS IS MOVING EAST ACROSS THE CENTRAL CWA. THE SRN CWA DIDN/T SEE MUCH OUT OF THAT LINE. AS SUCH...THE ATM REMAINS SOMEWHAT UNSTABLE THERE. LATEST VIS IMAGERY SHOWS SOME CLEARING OVER SRN LWR WHICH WILL RESULT IN MORE DESTABILIZATION. MESOANALYSIS SHOWS 2500 J/KG MIXED LAYER CAPE MOVING OVER SRN LAKE MI. THIS WILL MOVE ACROSS THE SRN CWA THIS AFTERNOON. A DEVELOPING LINE OF TSRA OVER NRN IL WILL TAP INTO THAT JUICE THIS AFTERNOON AS IT MOVES EAST. I BELIEVE IT/S REASONABLE TO SUGGEST THAT THESE STORMS MAY INTENSIFY THIS AFTERNOON ACROSS THE SRN CWA. UPDATED THE GRIDS TO REFLECT HIGHER POPS AND GUSTY WINDS OVER THE SRN CWA. MORE STORMS WILL FIRE ALONG THE COLD FRONT CURRENTLY STRETCHING FROM SW IOWA TO A LOW IN CENTRAL WISCONSIN AS IT MOVES EAST. THUS WE MAY BE IN FOR A PROLONGED PERIOD OF CONVECTION THIS AFTERNOON/EVENING. A MUCH DRIER AND COOLER AIRMASS WILL ADVECT IN EARLY THIS WEEK. IN FACT BY MONDAY NIGHT LOW TEMPS WILL DIP INTO THE UPPER 40S TO LOWER 50S WITH TEMPS ONLY RECOVERING INTO THE LOWER 70S TUESDAY IN A NW FLOW CAA REGIME. && .LONG TERM...(300 AM EDT SUN JUN 27 2010) (TUESDAY NIGHT THROUGH SATURDAY) MY CONFIDENCE CONTINUES TO INCREASE ON THE COOL AND INACTIVE PERIOD OF WEATHER THIS COMING WEEK OVER ALL OF SOUTHWEST LOWER MICHIGAN. THE DEVELOPING OMEGA BLOCK ACROSS CANADA... THAT WILL SLOWLY MOVE EAST OVER TIME... WILL DO WHAT OMEGA BLOCKS TYPICALLY DO... KEEP THE OVERALL WEATHER PATTERN THE SAME FOR AN EXTENDED PERIOD OF TIME. IN THIS CASE...BEING BETWEEN THE UPSTREAM RIDGE AND DOWN STREAM TROUGH WILL MEAN PLENTY OF COOL DRY CANADIAN AIR FOR MOST OF THIS COMING WEEK. BY LATE IN THE WEEK THE SURFACE HIGH GETS EAST OF LOWER MICHIGAN AND UPSTREAM RIDGE AXIS WILL BE NEARLY OVERHEAD. AT THAT POINT A SLOW WARM UP WILL BEGIN. HIGHS WILL MOSTLY BE IN THE 70S INTO THURSDAY... BUT THE WARM TO THE 80S BY THE END OF THE WEEK. && .AVIATION...(738 AM EDT SUN JUN 27 2010) DEVELOPING SURFACE LOW WILL FOCUS LOW LEVEL INFLOW ON SOUTHWEST LOWER MICHIGAN TODAY. WE SHOULD SEE PERIODS OF THUNDERSTORMS. FIRST THIS MORNING WITH THE WARM FRONT THAN THIS AFTERNOON WITH THE COLD FRONT. THE LOW LEVEL JET STRENGTHS AND IS FOCUSED ON I-94 BY 21Z. I DO BELIEVE THERE WILL BE THUNDERSTORMS. CLEARING WILL BE SLOW... IS EXPECTED LATER TONIGHT. && .MARINE...(300 AM EDT SUN JUN 27 2010) FAIRLY MINIMAL WAVE ACTION IS ANTICIPATED TODAY BUT THUNDERSTORMS WILL POSE A HAZARD TO MARINERS AND ALSO BRIEFLY BUILD WAVE HEIGHTS. WAVE HEIGHTS WILL INCREASE SOMEWHAT WITH THE COOL AIR ADVECTION MONDAY AND TUESDAY. && .HYDROLOGY...(300 AM EDT SUN JUN 27 2010) LOCALLY HEAVY RAIN IS POSSIBLE THIS AFTN AND EARLY EVE WITH THE STRONGER STORMS WITH PRECIPTABLE WATER VALUES UP AROUND 2 INCHES. HOWEVER WIDESPREAD HEAVY RAIN IS CERTAINLY NOT ANTICIPATED TODAY. A DRY WX PATTERN WILL DEVELOP FOR MOST IF NOT ALL OF THE UPCOMING WEEK. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....NONE. LM....NONE. && SYNOPSIS: LAURENS SHORT TERM: 93 LONG TERM: WDM AVIATION: WDM MARINE: LAURENS HYDROLOGY: LAURENS
Hazardous weather outlook, Jun 27, 12:05 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1205 PM EDT SUN JUN 27 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-280930- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1205 PM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHWEST LOWER MI TODAY. THE HIGHEST CHANCE IS SOUTH OF I-96 WHERE WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON. LMZ844>849-280930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1205 PM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHWEST LOWER MI TODAY. THE HIGHEST CHANCE IS SOUTH OF SAINT JOSEPH WHERE WINDS IN EXCESS OF 60 KNOTS WILL BE POSSIBLE. SOUTH WINDS OF 15 TO 25 KNOTS MAY BUILD WAVES TO 4 FEET NORTH OF GRAND HAVEN INTO EARLY THIS AFTERNOON. THIS WILL INCREASE THE RISK OF RIP CURRENTS TOO. CONDITIONS WILL IMPROVE BY EVENING AS WINDS SHIFT TO THE WEST AND DIMINISH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON. WDM 93
In the hours before
Special weather statement, Jun 27, 6:43 AM EDT, 5 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
643 AM EDT SUN JUN 27 2010
MIZ043>046-050-051-056>058-064-065-271145-
ALLEGAN-BARRY-IONIA-ISABELLA-KENT-MECOSTA-MONTCALM-MUSKEGON-NEWAYGO-
OCEANA-OTTAWA-
643 AM EDT SUN JUN 27 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 642 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST
OF NEWAYGO TO 54 MILES WEST OF SAUGATUCK...MOVING EAST AT 40 MPH.
PEA SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WOODLAND PARK... LAKEWOOD CLUB... BROHMAN...
DALTON... TWIN LAKE... REEMAN...
BRUNSWICK... HOLTON... WOODVILLE...
FREMONT... WHITE CLOUD... ROOSEVELT PARK...
MUSKEGON... GOODWELL TWP... NORTON SHORES...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4372 8599 4371 8487 4280 8534 4263 8604
4264 8624 4270 8622 4305 8625 4341 8645
TIME...MOT...LOC 1044Z 276DEG 35KT 4365 8594 4278 8722
WDMLocal storm report, Jun 27, 7:51 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
751 AM EDT SUN JUN 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 AM TSTM WND GST 5 W HOLLAND 42.78N 86.21W
06/27/2010 M43 MPH OTTAWA MI PUBLIC
SPYGLASS CONDOS HAD A PEAK WIND GUST TO 43 MPH AT 744 AM.
&&
BMARINOSpecial weather statement, Jun 27, 8:16 AM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
816 AM EDT SUN JUN 27 2010
MIZ045-046-051-052-056>059-064>066-271315-
ALLEGAN-BARRY-CLINTON-EATON-GRATIOT-IONIA-ISABELLA-KENT-MECOSTA-
MONTCALM-OTTAWA-
816 AM EDT SUN JUN 27 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 811 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTH OF
GREENVILLE TO 25 MILES NORTHWEST OF HASTINGS TO 9 MILES WEST OF
ALLEGAN...MOVING EAST AT 30 MPH.
FUNNEL CLOUDS...PEA SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EDMORE... GREENVILLE... DUTTON...
CASCADE... DORR... ALLEGAN...
MCBRIDE... MOLINE... SIDNEY...
CEDAR LAKE... STANTON... FALLASSBURG...
SMYRNA... BELDING... HOPKINS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4300 8465 4245 8511 4250 8618 4289 8571
4349 8518 4356 8461 4347 8460 4347 8437
4345 8436
TIME...MOT...LOC 1216Z 260DEG 27KT 4343 8512 4291 8558
4258 8597
WDMSpecial weather statement, Jun 27, 8:58 AM EDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
858 AM EDT SUN JUN 27 2010
MIZ051-052-058-059-066-067-271400-
CLINTON-EATON-GRATIOT-INGHAM-IONIA-MONTCALM-
858 AM EDT SUN JUN 27 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 856 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
ALMA TO 12 MILES WEST OF ST. JOHNS TO 11 MILES SOUTHWEST OF ST. JOHNS
TO 14 MILES NORTHWEST OF LANSING TO 28 MILES WEST OF LANSING...MOVING
EAST AT 50 MPH.
FUNNEL CLOUDS...WINDS GREATER THAN 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
NORTH STAR... BRIDGEVILLE... BRECKENRIDGE...
LAFAYETTE TWP... WHEELER... ASHLEY...
GRAND LEDGE... EUREKA... DEWITT...
ST. JOHNS... BANNISTER... WAVERLY...
POTTERVILLE... BATH... LANSING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4260 8414 4261 8508 4283 8489 4292 8484
4301 8491 4345 8470 4346 8437 4278 8436
4278 8415
TIME...MOT...LOC 1258Z 273DEG 44KT 4323 8465 4301 8477
4291 8471 4282 8475 4271 8506
WDMThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 5:03 AM EDT | Special Weather Statement | GRR | Kent, Lake, Mason, Mecosta, Montcalm, Newaygo and 2 more | 57 min |
| Jun 27, 6:43 AM EDT | Special Weather Statement | GRR | Kent, Mecosta, Montcalm, Muskegon, Newaygo, Ottawa | 62 min |
| Jun 27, 7:24 AM EDT | Special Marine Warning | GRR | 36 min | |
| Jun 27, 7:30 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kent, Muskegon, Ottawa | 45 min |
| Jun 27, 8:16 AM EDT | Special Weather Statement | GRR | Barry, Gratiot, Ionia, Kent, Montcalm | 59 min |
| Jun 27, 8:58 AM EDT | Special Weather Statement | GRR | Clinton, Gratiot, Ingham | 62 min |
| Jun 27, 11:02 AM EDT | River Flood Advisory | GRR | Jackson | 11 hr |
| Jun 27, 11:47 AM EDT | Special Marine Warning | GRR | 43 min | |
| Jun 27, 12:32 PM EDT | Severe Thunderstorm Warning | GRR | Allegan, Van Buren | 43 min |
| Jun 27, 12:50 PM EDT | Special Weather Statement | GRR | Eaton | 40 min |
| Jun 27, 12:57 PM EDT | Special Weather Statement | GRR | Kalamazoo | 33 min |
| Jun 27, 1:03 PM EDT | Tornado Warning | GRR | Van Buren | 27 min |
| Jun 27, 1:14 PM EDT | Tornado Warning | GRR | Allegan, Kalamazoo, Van Buren | 18 min |
| Jun 27, 1:23 PM EDT | Severe Thunderstorm Warning | GRR | Eaton, Ingham, Jackson | 56 min |
| Jun 27, 1:30 PM EDT | Severe Thunderstorm Warning | GRR | Jackson | 30 min |
| Jun 27, 1:35 PM EDT | Special Weather Statement | GRR | Barry, Eaton | 40 min |
| Jun 27, 2:11 PM EDT | Special Weather Statement | GRR | Kent | 49 min |
| Jun 27, 2:35 PM EDT | Areal Flood Advisory | GRR | Clare, Clinton, Gratiot, Ionia, Isabella, Kent and 9 more | 6 hr |
| Jun 27, 2:43 PM EDT | Special Weather Statement | GRR | Gratiot | 62 min |
Nearby
Tornado Warnings in Michigan, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.